| Model Number |
SIG30CTAV |
| Medical Device Problem Codes |
Misfire (2532); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sigphandle sig power sigphandle handle - (serial#unknown); sigadaptstnd sig power sigadaptstnd linear adapter - (serial#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a right lower lobectomy, during pulmonary artery resection, when clamped, there was no issue at all.When firing was attempted, the moment the down button was pressed, the firing advanced only for a moment and then it stopped.The screen showed excessive force.A new cartridge was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d3 (mfr name and address), d4 (udi#), g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual functional evaluation found no notable condition related to reported condition.It was reported that the screen showed excessive force.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of device pre-fired that has no relationship to the reported condition.The product analysis noted evidence that the device was not used as intended.This issue may occur if the firing button had been partially compressed and then the open button was pressed after pressing the green firing button.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.